# SDR DALA1308641401

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T512124
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT FS 347, RBL 55 - CORRODED.   REPLACED SEAT TRACK IAW SRM 51-40-02, REV 91-02. (REJECTED DOES NOT MEET SDR REQUIRMENTS) NRC 220-058
